Rhabdomyolysis Associated with Quinacrine Therapy in a Patient with Chronic Cutaneous Lupus Erythematosus

March 2005 | Volume 4 | Issue 2 | Case Report | 225 | Copyright © 2005

CPT Naomi Creel MC USA, Victoria Werth MD

Abstract

We describe a patient who developed rhabdomyolysis 6 weeks after starting combination therapy with hydroxychloroquine and quinacrine for the treatment of chronic cutaneous lupus erythematosus (CCLE). Myopathy due to 4-aminoquinolone antimalarials has been well documented. It is plausible that quinacrine may induce muscle injury in a manner similar to other antimalarials but, to our knowledge, rhabdomyolysis associated with antimalarial therapy has not been reported.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles